On a way of construction of birational transforms in more dimensional spaces
Časopis pro pěstování matematiky a fysiky (1948)
- Volume: 073, Issue: 4, page 121-130
- ISSN: 1802-114X
Access Full Article
topHow to cite
topGodeaux, Lucien. "Sur un procédé de cunstruction de trasformations birationnelles hyperspatiales." Časopis pro pěstování matematiky a fysiky 073.4 (1948): 121-130. <http://eudml.org/doc/25977>.
@article{Godeaux1948,
author = {Godeaux, Lucien},
journal = {Časopis pro pěstování matematiky a fysiky},
language = {fre},
number = {4},
pages = {121-130},
publisher = {Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists},
title = {Sur un procédé de cunstruction de trasformations birationnelles hyperspatiales},
url = {http://eudml.org/doc/25977},
volume = {073},
year = {1948},
}
TY - JOUR
AU - Godeaux, Lucien
TI - Sur un procédé de cunstruction de trasformations birationnelles hyperspatiales
JO - Časopis pro pěstování matematiky a fysiky
PY - 1948
PB - Jednota československých matematiků a fysiků Union of Czechoslovak Mathematicians and Physicists
VL - 073
IS - 4
SP - 121
EP - 130
LA - fre
UR - http://eudml.org/doc/25977
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.